Medical Questions > Womens Health > Breasts Forum

Nicabate patches , sore breasts , funny feeling in lower abd

User Profile
hi was wondering, im on the nicabate patches and my breasts are sore and enlarged and i have a weird funny feeling in my lower abdomen, can this be a side affect of the patch?? I have been on the patch for 6 weeks now, i dont think i am pregnant, after doing a test! Is it a possibility its happened because of the patch,im completely confused


Did you find this post helpful?
|
Must Read
Breast cancer kills more women in the United States than any cancer except lung cancer. But what types of breast cancer are possible?...
Why do some women get breast cancer and others don't? Click here to learn what risks you can avoid....
Do you know the warning signs for breast cancer? When should you see your doctor about possible breast cancer symptoms? More information here....